Jump to content
NickyB

Redness and swelling at injection site

Recommended Posts

A friend of mine did a shot of test 250 at 2ml. It’s been six days and today redness and swelling started. It’s in his thigh, I know the gear is good,  but do you think he missed? He’s not sick or anything just sore. He’s going to go to the hospital tonight, just thought I’d ask here and see what anyone thinks. 

 

Nic

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...